Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On the extension of a theorem of Poincaré for difference-equations'' [Trans. Amer. Math. Soc. 13 (1912), no. 3, 342-352; 1500922]


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 13 (1912), 517
MSC: Primary 39A10
Original Article: Trans. Amer. Math. Soc. 13 (1912), 342-352.
MathSciNet review: 1500490
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500490-6
PII: S 0002-9947(1912)1500490-6
Article copyright: © Copyright 1912 American Mathematical Society